MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. STELKAST HIP ARTHROPLASTY; PROVIDENT HIP STEM, LATERAL, 10MM

GLOBUS MEDICAL, INC. STELKAST HIP ARTHROPLASTY; PROVIDENT HIP STEM, LATERAL, 10MM
Model Number SC2658-10.0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace a stelkast hip implant that failed post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device could not be provided for evaluation.The imaging provided shows the femoral head center of rotation appears to shift laterally.No determinations could be made as to the cause of the reported issue.

Brand Name
STELKAST HIP ARTHROPLASTY
Common Device Name
PROVIDENT HIP STEM, LATERAL, 10MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834167
Report Number3004142400-2023-00051
Device Sequence Number17953392
Product Code LWJ
UDI-Device Identifier10840843107170
UDI-Public10840843107170
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC2658-10.0
Device Lot Number42711
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown